# SDR SIMA20190502002

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 47,078 hours, 39,195 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR BETWEEN FRAMES 13 AND 14 AND STRINGERS 20R AND 18L HAS SURFACE CORROSION. C/A-PERFORMED TEMPORARY REPAIR OF COCKPIT UNDERFLOOR FUSEALGE SKIN BETWEEN FR 13-14 AND STR 20R-18L IAW ERS-EM-53MR-3758 PART A.
